Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SymphonyX

Tetracycline and Homeopathic pills

Recommended Posts

is this safe to be taking tetracycline, and Nature's Cure Homeopathic acne pills? in the past couple weeks, my skin has broken out majorly around the mouth, and its really hard to get to go away, BP doesnt seem to be doing it, i been on the tetracycline for about 10 days now, still got a while before i actually might see results, and i been taking the homeopathic pills for about 2 weeks, do you think the homeopathic ones broke me out more? or the tetracycline? ahs anyone else had a breakout experience with these products? also....would it be safe to use Tetracycline and B5 at the same time? or no...

Share this post


Link to post
Share on other sites

homeopathic remedies are known to bring out the impurities before healing, so u will get spots at the start, they should clear up later tho, so don't give up. :D

Share this post


Link to post
Share on other sites

I went to naturopath last late October and she had me take a homeopathic herb, one time, for my type of person, etc. She said I probably would have an aggravation of my condition. Boy, was she right! It was horrible at first, every pimple came out from under my skin, then they started drying up! Since early December not one new pimple to speak of, just red marks. So natural homeopathy can do that.

However, I did try the Nature's Cure before and saw no results. I also tried oral antibiotics with no results. Best cure was the natural. I found my best results by going to a naturopath, but you may have good results from your doctor. I did not, went to 4 derms. That is my 2 cents worth.

One thing about an antibiotic I heard and believe - they wear off after a while, so while they can help some people for a time, they eventually have to be changed or whatever. Plus you are not getting at the real cause of your acne to totally get a handle on it for a longer time.

Karen

Share this post


Link to post
Share on other sites

thanks newcastle and nk, yea i wonder why i got a massive breakouts when i started the natures cure, so it must of worked for me, but lets hope that i keep taking it and it goes away, i really hope it does, i would think taking the tetracycline with it would work even more,but yeah, i guess ill find out, if i dont start seeing better results within the next 2-3 weeks, im going toget off of it, and try going to see a naturopath, or just a derm. thanks bye

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×